On Hadamard-Type Inequalities for Co-ordinated r-Convex Functions

EKİNCİ A., AKDEMİR A. O. , Ozdemir M. E.

2nd International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 18 - 21 April 2017, vol.1833 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1833
  • Doi Number: 10.1063/1.4981766
  • City: Antalya
  • Country: Turkey


In this paper we defined r-convexity on the co-ordinates and we established some Hadamard-Type inequalities.